Recursive approximation of the high dimensional max function

Birbil, Ş. İlker and Fang, Shu-Cherng and Frenk, J.B.G. and Zhang, S. (2005) Recursive approximation of the high dimensional max function. Operations Research Letters, 33 (5). pp. 450-458. ISSN 0167-6377

This is the latest version of this item.

[thumbnail of recapp.pdf] PDF
Restricted to Repository staff only

Download (208kB) | Request a copy


An alternative smoothing method for the high dimensional max function has been studied. The proposed method is a recursive extension of the two dimensional smoothing functions. In order to analyze the proposed method, a theoretical framework related to smoothing methods has been discussed. Moreover, we support our discussion by considering some application areas. This is followed by a comparison with an alternative well-known smoothing method.
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Ş. İlker Birbil
Date Deposited: 27 Oct 2007 16:08
Last Modified: 26 Apr 2022 08:16

Available Versions of this Item

Actions (login required)

View Item
View Item